RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vlasov, Viktor Valentinovich

Total publications: 64 (62)
in MathSciNet: 59 (58)
in zbMATH: 49 (49)
in Web of Science: 17 (17)
in Scopus: 19 (19)
Cited articles: 53
Citations in Math-Net.Ru: 306
Citations in Web of Science: 17
Citations in Scopus: 61
Presentations: 8

Number of views:
This page:3736
Abstract pages:13302
Full texts:4738
References:1461
Professor
Doctor of physico-mathematical sciences
E-mail: , , ,

http://www.mathnet.ru/eng/person8341
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/188920

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. V. V. Vlasov, N. A. Rautian, “Spectral analysis and representation of solutions of integro-differential equations with fractional exponential kernels”, Trans. Moscow Math. Soc., 80 (2019), 169–188  mathnet  crossref  scopus

   2020
2. V. V. Vlasov, N. A. Rautian, “A Study of Operator Models Arising in Problems of Hereditary Mechanics”, J. Math. Sci. (N. Y.), 244:2 (2020), 170–182  mathnet  crossref  mathscinet  scopus

   2019
3. V. A. Sadovnichii, V. N. Chubarikov, B. S. Kashin, V. V. Vlasov, V. V. Galatenko, V. E. Podolskii, T. V. Rodionov, V. A. Skvortsov, A. P. Solodov, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, no. 2, 70–71  mathnet

   2018
4. V. V. Vlasov, N. A. Rautian, “Investigation of operator models arising in viscoelasticity theory”, CMFD, 64, no. 1, 2018, 60–73  mathnet  crossref  zmath
5. V. V. Vlasov, N. A. Rautian, “Ыpectral analysis of linear models of viscoelasticity”, J. Math. Sci. (N. Y.), 230:5 (2018), 668–672  mathnet  crossref  mathscinet  zmath  scopus

   2016
6. V. V. Vlasov, N. A. Rautian, “Spectral analysis of integrodifferential equations in a Hilbert space”, Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A. L. Skubachevskii (Peoples' Friendship University of Russia), CMFD, 62, PFUR, M., 2016, 53–71  mathnet

   2018
7. V. V. Vlasov, N. A. Rautian, “Well-posedness and spectral analysis of integrodifferential equations arising in viscoelasticity theory”, Journal of Mathematical Sciences, 233:4 (2018), 555–577  mathnet  crossref

   2015
8. V. V. Vlasov, N. A. Rautian, “Spectral Analysis of Hyperbolic Volterra IntegroDifferential Equations”, Doklady Mathematics, 92:2 (2015), 1–4  crossref  crossref  mathscinet  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

   2014
9. V. V. Vlasov, N. A. Rautian, “Properties of solutions of integro-differential equations arising in heat and mass transfer theory”, Trans. Moscow Math. Soc., 75 (2014), 185–204  mathnet  crossref  elib  elib  scopus (cited: 4)
10. V. V. Vlasov, N. A. Rautian, “Spectral analysis and representations of solutions to abstract integrodifferential equations”, Doklady Mathematics, 89:1 (2014), 34–37  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus
11. V. V. Vlasov, N. A. Rautian, “Spectral Analysis and Representations of Solutions of Abstract Integro-differential Equations in Hilbert Space”, Operator Theory: Advances and Applications, 236 (2014), 517–535 http://www.springer.com/us/book/9783034806473  crossref  mathscinet  zmath
12. R. Kh. Akylzhanov, V. V. Vlasov, “Well-Posed Solvability of Functional-Differential Equations with Unbounded Operator Coeffcients”, Differential Equations, 50:9 (2014), 1161–1172  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2013
13. V. V. Vlasov, N. A. Rautian, “On the Asymptotic Behavior of Solutions of Integro-Differential Equations in a Hilbert Space”, Differential Equations, 49:6 (2013), 746–758  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2014
14. V. V. Vlasov, N. A. Rautian, A. S. Shamaev, “Analysis of operator models arising in problems of hereditary mechanics”, Journal of Mathematical Sciences, 201:5 (2014), 673–692  mathnet  crossref  mathscinet  scopus

   2012
15. V. V. Vlasov, N. A. Rautian, “Integrodifferential equations in viscoelasticity theory”, Russian Math. (Iz. VUZ), 56:6 (2012), 48–51  mathnet  crossref  mathscinet  scopus
16. V. V. Vlasov, “On some classes of integro-differential equations on the half-line and related operator functions”, Trans. Moscow Math. Soc., 2012, 121–138  mathnet  crossref  zmath  elib  elib  scopus

   2013
17. V. V. Vlasov, N. A. Rautian, A. S. Shamaev, “Spectral analysis and correct solvability of abstract integrodifferential equations arising in thermophysics and acoustics”, Journal of Mathematical Sciences, 190:1 (2013), 34–65  mathnet  crossref  mathscinet  scopus (cited: 13)

   2011
18. V. V. Vlasov, N. A. Rautian, “Well-defined solvability and spectral analysis of abstract hyperbolic integrodifferential equations”, J. Math. Sci. (N. Y.), 179:3 (2011), 390–414  mathnet  crossref  zmath  elib (cited: 5)  scopus (cited: 12)

   2013
19. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  mathnet  crossref  mathscinet

   2010
20. V. V. Vlasov, J. Wu, G. R. Kabirova, “Well-defined solvability and spectral properties of abstract hyperbolic equations with aftereffect”, Journal of Mathematical Sciences, 170:3 (2010), 388–404  mathnet  crossref  mathscinet  scopus (cited: 7)

   2009
21. V. V. Vlasov, S. A. Ivanov, “Sharp estimates for solutions of systems with aftereffect”, St. Petersburg Math. J., 20:2 (2009), 193–211  mathnet  crossref  mathscinet  zmath  isi  elib  elib

   2010
22. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib (cited: 12)  scopus (cited: 18)

   2008
23. V. V. Vlasov, D. A. Medvedev, “On asymptotic properties of solutions of functional differential equations of neutral type”, Journal of Mathematical Sciences, 149:4 (2008), 1469–1482  mathnet  crossref  mathscinet

   2006
24. V. V. Vlasov, “On the behavior of solutions of systems of functional-differential equations of neutral type”, Russian Math. (Iz. VUZ), 50:5 (2006), 17–23  mathnet  mathscinet  zmath
25. V. V. Vlasov, S. A. Ivanov, “Estimates for solutions of nonhomogeneous differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 50:3 (2006), 22–28  mathnet  mathscinet  zmath

   2004
26. V. V. Vlasov, D. A. Medvedev, “On estimates for solutions of differential equations with retarded argument”, Russian Math. (Iz. VUZ), 48:6 (2004), 19–27  mathnet  mathscinet  zmath  elib
27. V. V. Vlasov, S. A. Ivanov, “Sobolev space estimates for solutions of equations with retardation, and a basis built from divided differences”, St. Petersburg Math. J., 15:4 (2004), 545–561  mathnet  crossref  mathscinet  zmath

   2003
28. V. V. Vlasov, V. Zh. Sakbaev, “Correct solvability of differential equations with aftereffect in the scale of Sobolev spaces”, Russian Math. (Iz. VUZ), 47:4 (2003), 6–14  mathnet  mathscinet  zmath  elib
29. V. V. Vlasov, K. I. Shmatov, “Correct Solvability of Hyperbolic-Type Equations with Delay in a Hilbert Space”, Proc. Steklov Inst. Math., 243 (2003), 120–130  mathnet  mathscinet  zmath

   2002
30. V. V. Vlasov, “On the basis property of a family of exponential solutions of differential-difference equations”, Russian Math. (Iz. VUZ), 46:6 (2002), 5–11  mathnet  mathscinet  zmath  elib
31. V. V. Vlasov, S. A. Ivanov, “Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences”, Math. Notes, 72:2 (2002), 271–274  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   2001
32. V. V. Vlasov, “On the properties of a system of exponential solutions of differential-difference equations in Sobolev spaces”, Russian Math. (Iz. VUZ), 45:6 (2001), 21–27  mathnet  mathscinet  zmath  elib
33. V. V. Vlasov, S. A. Ivanov, “The basis property and bounds for the solutions of equations with after-effect in a scale of Sobolev spaces”, Russian Math. Surveys, 56:3 (2001), 595–596  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus (cited: 2)
34. V. V. Vlasov, V. Zh. Sakbaev, “The Correct Solvability of Some Differential-Difference Equations in the Scale of Sobolev Spaces”, Differ. Equ., 37:9 (2001), 1252–1260  mathnet  crossref  mathscinet

   2000
35. V. V. Vlasov, “Estimates for solutions of differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 44:4 (2000), 12–20  mathnet  mathscinet  zmath  elib
36. V. V. Vlasov, V. Zh. Sakbaev, “Well-Defined Solvability of Some Differential-Difference Equations in Sobolev Spaces”, Math. Notes, 68:6 (2000), 794–797  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)

   1999
37. V. V. Vlasov, “On a class of differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 43:2 (1999), 17–26  mathnet  mathscinet  zmath  adsnasa  elib
38. V. V. Vlasov, “On the Solvability and Estimates of Solutions to Functional Differential Equations in Sobolev Spaces”, Proc. Steklov Inst. Math., 227 (1999), 104–115  mathnet  mathscinet  zmath

   1998
39. V. V. Vlasov, “On some spectral problems arising in the theory of differential-difference equations”, Russian Math. Surveys, 53:4 (1998), 872–874  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

   1997
40. V. V. Vlasov, “On a class of delay functional-differential equations in Hilbert space”, Math. Notes, 62:5 (1997), 655–659  mathnet  crossref  crossref  mathscinet  zmath  isi

   1996
41. V. V. Vlasov, “Correct solvability of a class of differential equations with deviating argument in a Hilbert space”, Russian Math. (Iz. VUZ), 40:1 (1996), 19–32  mathnet  mathscinet  zmath

   1997
42. V. V. Vlasov, “Some properties of the system of elementary solutions of differential-difference equations”, Russian Math. Surveys, 51:1 (1997), 175–176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   1995
43. V. V. Vlasov, “Solubility and properties of solutions of functional-differential equations in Hilbert space”, Sb. Math., 186:8 (1995), 1147–1172  mathnet  crossref  mathscinet  zmath  isi (cited: 10)

   1994
44. V. V. Vlasov, “On the solvability of a class of differential equations with deviating argument in a Hilbert space”, Russian Math. (Iz. VUZ), 38:8 (1994), 26–36  mathnet  mathscinet  zmath
45. V. V. Vlasov, “On certain properties of solutions of functional-differential equations in a Hilbert space”, Russian Math. Surveys, 49:3 (1994), 205–206  mathnet  crossref  mathscinet  zmath  adsnasa  isi

   1993
46. V. V. Vlasov, “Some properties of solutions of linear differential equations with aftereffect in a Hilbert space”, Russian Math. (Iz. VUZ), 37:5 (1993), 19–29  mathnet  mathscinet  zmath
47. V. V. Vlasov, “On the behavior of the solutions of some functional-differential equations in a Hilbert space.”, Russian Math. (Iz. VUZ), 37:1 (1993), 1–9  mathnet  mathscinet  zmath
48. V. V. Vlasov, “On a class of linear differential equations with after-effect in a Hilbert space”, Russian Math. Surveys, 48:6 (1993), 187–188  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)

   1992
49. V. V. Vlasov, Differ. Uravn., 28:6 (1992), 1070–1073  mathnet  mathscinet  zmath
50. V. V. Vlasov, V. V. Malygina, Differ. Uravn., 28:5 (1992), 901–903  mathnet  mathscinet  zmath
51. V. V. Vlasov, “The behavior of the solutions of a class of functional-differential equations on the half-line, and some spectral problems.”, Russian Math. (Iz. VUZ), 36:12 (1992), 9–18  mathnet  mathscinet  zmath
52. V. V. Vlasov, “On the behavior of solutions of some differential-difference equations with operator coefficient”, Russian Math. (Iz. VUZ), 36:8 (1992), 75–78  mathnet  mathscinet  zmath
53. V. V. Vlasov, “On the properties of the solutions of a class of differential-difference equations and certain spectral problems”, Russian Math. Surveys, 47:5 (1992), 209–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi

   1993
54. V. V. Vlasov, “A class of differential-difference equations in a Hilbert space, and some spectral problems”, Dokl. Math., 46:3 (1993), 458–462  mathnet  mathscinet  zmath

   1992
55. V. V. Vlasov, “On the solvability of a class of functional-differential equations on the semi-axis and some spectral problems”, Dokl. Math., 44:1 (1992), 14–19  mathnet  mathscinet  zmath

   1990
56. V. V. Vlasov, “Multiple minimality of a part of a system of root vectors of some operator functions”, Dokl. Math., 41:1 (1990), 45–49  mathnet  mathscinet  zmath

   1989
57. V. V. Vlasov, “Some boundary value problems on a half-axis for a class of integro-differential equations”, Differ. Equ., 25:10 (1989), 1262–1265  mathnet  mathscinet  zmath
58. V. V. Vlasov, “Solvability of boundary value problems for a class of integro-differential equations on the half-axis”, Differ. Equ., 25:9 (1989), 1124–1132  mathnet  mathscinet  zmath
59. V. V. Vlasov, “Boundary value problems for a class of integro-differential equations and related spectral problems”, Dokl. Math., 38:3 (1989), 650–653  mathnet  mathscinet  zmath

   1985
60. V. V. Vlasov, “Some properties of the solutions of a class of evolution equations”, Russian Math. Surveys, 40:5 (1985), 243–244  mathnet  crossref  mathscinet  zmath  adsnasa

   1982
61. V. V. Vlasov, “Kratnaya minimalnost chasti sistemy kornevykh vektorov puchka M. V. Keldysha”, DAN SSSR, 263:6 (1982), 1289–1293  mathnet (cited: 4)  mathscinet  mathscinet  zmath
62. V. V. Vlasov, “The minimality of derived chains”, Russian Math. Surveys, 37:5 (1982), 198–199  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)

   1980
63. V. V. Vlasov, “Description of the canonical coefficients of the restriction of a quadratic form to a subspace of finite codimension”, Math. Notes, 28:4 (1980), 754–758  mathnet  crossref  mathscinet  zmath  isi

   1978
64. V. V. Vlasov, A. S. Labovskaya, Yu. S. Shatalov, Differ. Uravn., 14:2 (1978), 268–273  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Спектральный анализ вольтерровых интегро-дифференциальных уравнений
V. V. Vlasov, N. A. Rautian
Differential geometry and applications
October 7, 2019 16:45
2. Спектральный анализ интегро-дифференциальных уравнений, возникающих в теории вязкоупругости
V. V. Vlasov, N. A. Rautian, A. V. Davydov, J. V. Tikhonov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
November 2, 2018 18:30
3. Спектральный анализ интегродифференциальных уравнений в гильбертовом пространстве и его приложения
V. V. Vlasov, N. A. Rautian
Infinite dimensional analysis and mathematical physics
December 11, 2017 18:30
4. Спектральный анализ интегро-дифференциальных уравнений, возникающих в задачах наследственной механики и теплофизики
V. V. Vlasov, R. Perez Ortiz, A. V. Davydov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
June 30, 2017 18:30
5. Спектральный анализ функционально-дифференциальных уравнений с неограниченными операторными коэффициентами и его приложения
V. V. Vlasov
Geometric theory of optimal control
May 3, 2017 18:30
6. Исследование вольтерровых интегро-дифференциальных уравнений в гильбертовом пространстве
V. V. Vlasov, A. V. Davydov, Yu. A. Tikhonov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
April 29, 2016 18:30
7. Корректная разрешимость и спектральный анализ интегродифференциальных уравнений, возникающих в теории вязкоупругости
V. V. Vlasov, N. A. Rautian, R. Perez Ortiz
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
June 5, 2015 18:30
8. Спектральный анализ и корректная разрешимость гиперболических вольтерровых интегро-дифференциальных уравнений
V. V. Vlasov, N. A. Rautian
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 14:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020